# SDR CALA9700818

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN BELTFRAME AT STA 1143 ON LT SIDE AT TAIL CONE INTERIOR RELEASE HANDLE.  DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-01.
